I have been on bromo for a month and a half now. I was up to 2.5 mg a day. I felt okay throughout the day, but woke up many times through the night. Also at times I feel as if I was startled and my heart feels like it jumped. I was wondering if anyone else felt this as a side effect. My levels still aren't normal so my doctor has moved me up to 5mg a day. I tried to take one dosage in the morning but was never able to take on at night because I felt that weird jumpy thing again and felt pretty nauseous. I don't want to go off the medicine because I am TTC and can't take dosinex.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...